# SDR AALA20160602004

- Difficulty date: May 24, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 45,919 hours, 22,293 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: AAP3701A
- Part serial: P3055
- Condition: Leaking
- Location: Zone 100
- Part time: 31,085 hours, 14,921 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

REPORTS OILY ODOR WHEN APU STARTED AT GATE.  ACCOMPLISHED CARD 21-96-01 & FOUND APU OIL LEAK.   REMOVED AND REPLACED AUXILIARY POWER UNIT IAW MCM 49-96-83.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
